I just started taking Latuda (20mg) and the elevated feeling or "high" is very uncomfortable. I don't feel like myself or can feel myself. I know it must sound strange. Does this elevated or highness subside?
Hi, Dan! Latuda doesn't usually produce a *high* feeling so let your doctor know. If it is a side effect it shouldn't last more than a few days to a week or so,
Best wishes! Wikdcat
I guess another way to phrase it is the edginess or restlessness. Does that get better over time? It was like the first time I took Effecor I was wired for three days. Hopefully this will pass too with Latuda. You look at the side effects and they say "can't sit still" as one of the side effects and I was looking for feedback that this subsided over time?
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2012 • 1 answer
Updated 19 Sep 2013 • 2 answers
Updated 16 Apr 2015 • 4 answers
Updated 24 Jan 2016 • 2 answers
Updated 17 Dec 2018 • 4 answers